# SDR AALA202111031702

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A300*
- Aircraft serial: 3740
- Aircraft time: 43,852 hours, 15,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY FAILED BUILT IN TEST EQUIPMENT TEST AT LOCATION 11WL PER JOB CARD 26L00005005. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT LOCATION 11WL PER AMM 33-51-38.
